This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
On the Equivalence of Two Algorithms for Finding All Maximal Compatibles
October 1975 (vol. 24 no. 10)
pp. 977-979
null Chao-Chih Yang, Department of Information Sciences, University, of Alabama
This correspondence provides an extended version of the algebraic method using Boolean algebra for deriving all maximal compatibles. It then shows that the algorithm based on the reduction of the edge-inclusion table, with respect to a given incompatibility graph for finding all maximal compatibles, is equivalent to the extended version just mentioned, and that the latter is much simpler.
Index Terms:
Boolean algebra, edge-inclusion table, incompatibility graph, maximal compatible.
Citation:
null Chao-Chih Yang, "On the Equivalence of Two Algorithms for Finding All Maximal Compatibles," IEEE Transactions on Computers, vol. 24, no. 10, pp. 977-979, Oct. 1975, doi:10.1109/T-C.1975.224103
Usage of this product signifies your acceptance of the Terms of Use.